HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the one dimensional Gelfand and Borg-Levinson spectral problems for discontinuous coefficients

Files in This Item:
pre625.pdf246.06 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83779

Title: On the one dimensional Gelfand and Borg-Levinson spectral problems for discontinuous coefficients
Authors: Sini, Mourad Browse this author
Issue Date: 2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 625
Start Page: 2
End Page: 16
Abstract: In this paper, we deal with the inverse spectral problem for the equation ¡(pu0)0+qu = ¸½u on a finite interval (0; h). We give some uniqueness results on q and ½ from the Gelfand spectral data, when the coefficients p and ½ are piecewise Lipschitz and q is bounded. We also prove an equivalence result between the Gelfand spectral data and the Borg-Levinson spectral data. As a consequence, we have similar uniqueness results if we consider the Borg-Levinson spectral data. Finally, we consider the inverse problem from the nodes and give uniqueness results on ½ and in the
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69433
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University